# SDR SWAA2021082642134

- Difficulty date: January 14, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 57,217 hours, 34,056 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE UPPER SEAL RETAINER CRACKED; AFT OF #2 ENGINE PYLON. / REMOVED AND REPLACED SEAL RETAINER PER SRM 51-10-02.
